Stims scan done, FET booked!

so after an extra week of buserelin and oestrogen, todays lining was 8.1 (they like it above 8) and I'm on last buserelin tonight, then reduce oestrogen tablets tomorrow and start cyclogest pessaries ready for frozen transfer in 6 days. I'm a bit concerned my lining wasn't thicker, only went up 1mm in a week... Is this normal? I have very light, short periods so I'm guessing this is my 'normal', just worried it might affect my transfer and implantation as this is what failed on my fresh cycle. Anyone had a similar situation?

4 Replies

oldest β€’ newest
  • Hi embiemomma. Sounds OK to me! Hopefully by starting the Cyclogest, this will maintain the healthy thickness that you have. As you wondered, it could be due you not building up much of a lining normally, but your current level is OK. Good luck with the rest of the cycle. Diane

  • thanks Diane, reassurance does wonders for stress levels! 😊

  • just a thought... I'd already decided to take aspirin for this cycle, the nurse suggested starting it on the day of transfer but given my lining is on the thinner side, would it make more sense to start sooner? My transfer is in 6 days...

  • Hi embiemomma.I was always taught to stop taking it 2 days before ET. I would check with the clinic again before deciding. Diane

You may also like...